# SDR SWAA2015052740095

- Difficulty date: April 23, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 43,516 hours, 20,014 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370019
- Part serial: 001242
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP INBD TE DELAMINATED.  R & R AFT FLAP IAW SRM.
